Azithromycin Blood Creatine Phosphokinase Increased Side Effect Reports
The following Azithromycin Blood Creatine Phosphokinase Increased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Blood Creatine Phosphokinase Increased, can occur, and what you can do about them.
A side effect could appear soon after you start Azithromycin or it might take time to develop.
|Chromaturia, Blood Creatine Phosphokinase Increased, Rash Macular, Myalgia, Muscle Spasms|
This Blood Creatine Phosphokinase Increased side effect was reported by a pharmacist from UNITED STATES. A female patient (weight:NA) experienced the following symptoms/conditions: bronchitis. The patient was prescribed Azithromycin (dosage: 2 Tablets On Day 1, 1 After), which was started on Mar 02, 2012. Concurrently used drugs:
|Myalgia, Blood Creatine Phosphokinase Increased, Rhabdomyolysis, Blood Creatinine Increased|
This Blood Creatine Phosphokinase Increased Azithromycin side effect was reported by a health professional from UNITED STATES on Apr 18, 2011. A male , 73 years of age, was diagnosed with
|Aspartate Aminotransferase Increased, Asthenia, Blood Creatine Phosphokinase Increased, Blood Creatine Phosphokinase Mb Increased, Blood Lactate Dehydrogenase Increased, Gait Disturbance, Immobile, Myositis, Platelet Count Decreased|
This is a Azithromycin side effect report of a 3-year-old patient (weight:NA) from JAPAN, suffering from the following symptoms/conditions: pneumonia mycoplasmal, who was treated with Azithromycin (dosage:Oral, start time: Jun 19, 2006), combined with:
|Alanine Aminotransferase Increased, Anorexia, Aphagia, Blood Alkaline Phosphatase Increased, Blood Bilirubin Increased, Blood Creatine Phosphokinase Increased, Catatonia, Delusion, Diet Refusal|
A 81-year-old female patient (weight: NA) from SPAIN with the following symptoms: influenza started Azithromycin treatment (dosage: NA) on NS. Soon after starting Azithromycin treatment, the consumer experienced several side effects, including:
|Abasia, Activities Of Daily Living Impaired, Blood Creatine Phosphokinase Increased, Dyspnoea, Joint Swelling, Malaise, Oedema Peripheral, Polymyositis, Rheumatoid Factor Increased|
A female patient from was prescribed and started Azithromycin on Apr 25, 2005. Patient felt the following Azithromycin side effects: abasia, activities of daily living impaired, blood creatine phosphokinase increased, dyspnoea, joint swelling, malaise, oedema peripheral, polymyositis, rheumatoid factor increased Additional patient health information: Female , weighting 205.0 lb, The consumer reported the following symptoms: was diagnosed with
|Anorexia, Asthenia, Blood Creatine Phosphokinase Increased, Malaise, Pain In Extremity, Weight Decreased|
This report suggests a potential Azithromycin Blood Creatine Phosphokinase Increased side effect(s) that can have serious consequences. A 64-year-old patient from (weight:NA) was diagnosed with the following health condition(s): bronchitis and used Azithromycin (dosage: 500 Mg (1 In 1 D), Oral) starting Dec 24, 2004. Soon after starting Azithromycin the patient began experiencing various side effects, including:
|Blood Creatine Phosphokinase Increased, Malaise, Muscular Weakness, Weight Decreased|
An adverse event was reported by a physician on Jan 07, 2005 by a male taking Azithromycin (dosage: 500 Mg 1d, Oral) was diagnosed with
Associated medications used:
Azithromycin Blood Creatine Phosphokinase Increased Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Azithromycin Blood Creatine Phosphokinase Increased Reviews
|Tue, 30 Apr 2013|
Jewel.... I too have loss taste and smell. Have u regained yours?
|Thu, 08 Mar 2012|
I am female, 59, and have not been sick in 6 years. I got bronchitis for which the doctor prescribed Azithromycin. Within a day, I had severe panic attacks. I was very sick and wanted so much to rest but found I had to keep moving to keep the panic attacks at bay. I walked outdoors and my husband drove me around so I could have things to look at. TV frightened me, books frightened me, the internet frightened me. I have NEVER had a panic attack before. I was beyond amazed. This stuff is poison. I refused to take the 6th dose. Panic attacks lessened and stopped altogether on 7th day after I first took it.
|Wed, 18 Jan 2012|
After first dosage 3 days ago, I have not been able to sleep at night. That on top of the bad cold and upper respiratory infection I am so tired and cannot get well with this going on. I have 2 tabs left and will not take anymore. I have to get some rest as I work full time and have to be able to do my job.
|Fri, 12 Oct 2012|
Ive had the same issue. Ive seem to lost my sense of taste and smell altogether. Im confused as if it were the antibotic or just me being sick.Ive even lit 4 yenkee candle around the house to see what i could smell. And my nose is claer i can breathe trough it!
|Mon, 27 Feb 2012|
What's on your mind...i was put on Azithromycin on feb 21st my my family doctor.
|Wed, 23 Sep 2009|
|what is the side effect of athromycin 500|
|Fri, 09 Oct 2009|
|the drug that i importaqnt was to strong.|
|Wed, 11 Mar 2009|
|I was diagnosed with brochitis and was prescribed Azithromycin in liquid form. Within 90 minutes of consuming my first dose yesterday, I was hit with very intense abdominal pain followed by horrible diarrhea,later compounded by some difficulty in breathing during the night. This morning I woke up to rashes on both upper arms and across my back. Won't be taking anymore of this stuff. Will stick with homeopathic remedies and see if it works.|